2019
Том 71
№ 5

All Issues

Mishchenko B. I.

Articles: 3
Article (Ukrainian)

Locally graduated groups with complemented infinite nonprimary subgroups

Mishchenko B. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 6. - pp. 839–842

The investigations of infinite groups with certain systems of complemented infinite subgroups, suggested by Chernikov, are continued. It is proved that an infinic locally graduated, nonprimary group with complemented infinite nonprimary subgroups is locally finite and solvable, and all of its nonprimary subgroups have complements if and only if it is not Chernikov.

Article (Ukrainian)

Locally graded groups with complemented infinite nonabelian subgroups

Mishchenko B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1098–1100

Article (Ukrainian)

On isomorphically factorable groups

Mishchenko B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 6. - pp. 788–792